American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Steven V Sam and Andrew Snowden. Gr\"obner methods for representations of combinatorial categories. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yasser Ibrahim and Mohamed Yousif. Rad-Projective $\delta$-Covers. Contemporary Mathematics 634 (2015) 175-188.
Book volume table of contents   
View Article: PDF

[3] Stefan Catoiu. Ideals of the Enveloping Algebra $U(sl_3)$. Contemporary Mathematics 634 (2015) 53-66.
Book volume table of contents   
View Article: PDF

[4] D. Rogalski, S. J. Sierra and J. T. Stafford. Algebras in which every subalgebra is noetherian. Proc. Amer. Math. Soc. 142 (2014) 2983-2990.
Abstract, references, and article information   
View Article: PDF

[5] D. Rogalski and J. J. Zhang. Regular algebras of dimension 4 with 3 generators. Contemporary Mathematics 562 (2012) 221-241.
Book volume table of contents   
View Article: PDF

[6] Lawrence S. Levy and J. Chris Robson. Hereditary Noetherian Prime Rings and Idealizers. Math. Surveys Monogr. 174 (2011) MR 2790801.
Book volume table of contents

[7] S. Launois and T. H. Lenagan. Twisting the quantum grassmannian. Proc. Amer. Math. Soc. 139 (2011) 99-110. MR 2729074.
Abstract, references, and article information   
View Article: PDF

[8] Amiram Braun. On bimodules over Noetherian PI rings. Proc. Amer. Math. Soc. 138 (2010) 847-852. MR 2566550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jason P. Bell. Simple algebras of Gelfand-Kirillov dimension two. Proc. Amer. Math. Soc. 137 (2009) 877-883. MR 2457426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. I. Beidar, S. K. Jain and Ashish K. Srivastava. New characterization of $\Sigma $-injective modules. Proc. Amer. Math. Soc. 136 (2008) 3461-3466. MR 2415029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pace P. Nielsen. Row and column finite matrices. Proc. Amer. Math. Soc. 135 (2007) 2689-2697. MR 2317941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Konstantin Ardakov and Kenneth A. Brown. Primeness, semiprimeness and localisation in Iwasawa algebras. Trans. Amer. Math. Soc. 359 (2007) 1499-1515. MR 2272136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ángel del Río and Juan Jacobo Simón. Finiteness conditions and infinite matrix rings. Proc. Amer. Math. Soc. 134 (2006) 1257-1263. MR 2199167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Agata Smoktunowicz. The Artin-Stafford gap theorem. Proc. Amer. Math. Soc. 133 (2005) 1925-1928. MR 2137856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. Bavula. Solutions to two questions about the Weyl algebras. Proc. Amer. Math. Soc. 133 (2005) 1587-1591. MR 2120268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. R. Goodearl and J. T. Stafford. Simplicity of noncommutative Dedekind domains. Proc. Amer. Math. Soc. 133 (2005) 681-686. MR 2113915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. T. Stafford and J. J. Zhang. Algebras without noetherian filtrations. Proc. Amer. Math. Soc. 131 (2003) 1329-1338. MR 1949861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Paul Smith. Subspaces of non-commutative spaces. Trans. Amer. Math. Soc. 354 (2002) 2131-2171. MR 1885647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. C. McConnell and J. C. Robson. $K_0$ and extension rings. Graduate Studies in Mathematics 30 (2001) 445-473.
Book volume table of contents
View Article: PDF

[22] J. C. McConnell and J. C. Robson. The Nullstellensatz. Graduate Studies in Mathematics 30 (2001) 341-363.
Book volume table of contents
View Article: PDF

[23] J. C. McConnell and J. C. Robson. Stability. Graduate Studies in Mathematics 30 (2001) 403-444.
Book volume table of contents
View Article: PDF

[24] J. C. McConnell and J. C. Robson. Krull dimension. Graduate Studies in Mathematics 30 (2001) 185-244.
Book volume table of contents
View Article: PDF

[25] J. C. McConnell and J. C. Robson. Prime ideals in extension rings. Graduate Studies in Mathematics 30 (2001) 365-401.
Book volume table of contents
View Article: PDF

[26] J. C. McConnell and J. C. Robson. Quotient rings and Goldie's theorem. Graduate Studies in Mathematics 30 (2001) 41-62.
Book volume table of contents
View Article: PDF

[27] J. C. McConnell and J. C. Robson. Preliminaries. Graduate Studies in Mathematics 30 (2001) 1-7.
Book volume table of contents
View Article: PDF

[28] J. C. McConnell and J. C. Robson. Some Noetherian rings. Graduate Studies in Mathematics 30 (2001) 11-40.
Book volume table of contents
View Article: PDF

[29] J. C. McConnell and J. C. Robson. Enveloping algebras of Lie algebras. Graduate Studies in Mathematics 30 (2001) 525-564.
Book volume table of contents
View Article: PDF

[30] J. C. McConnell and J. C. Robson. Polynomial identity rings. Graduate Studies in Mathematics 30 (2001) 477-524.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia